# SDR HNAA2020072000205

- Difficulty date: June 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 47,012 hours, 43,583 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Receptacle
- Condition: Cracked
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK - CARGO DOOR INTERNAL HANDLE BUCKET CRACKED (AFT)...REMOVED AND INSTALLED AND EDGE SEALED CARGO DOOR INTERNAL HANDLE BUCKET IAW ETD2020-- 145-021325, EMB 145 SRM 51-40-02 AND EMB
145 SRM 51-20-01. AND EO1-05-20-0264
